MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number NTLC75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/4/2026.B3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # 307d27.Investigation summary: the product was returned to ethicon endo-surgery for thorough evaluation, which included visual inspections and functional testing of the returned reload.Visual analysis of the returned sample determined that one ntlc75 device returned without apparent damage and with a reload present.The reload was received with the knife not completely within doghouse, 18 drivers up and the swing tab in the locked position with no apparent damage.The reload swing tab was reset in order to fire the cartridge and the knife returned to its home position.The device was tested for functionality with the returned reload and fired without any difficulties.The staple line was complete, and the staples meet the staple form release criteria.In addition, an opened packaging was received along with the reload the event reported was confirmed and it is related to improper use of the device.It should be noted that the reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.It is possible that the knife exposed noted on the reload is consist with the firing knob was not returned completely prior to opening the device causing that the knife not returned completely to its home position.Please refer instructions for use.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device batch number 307d27, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure, the device was jammed.No patient involvement.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25071676
Report Number3005075853-2026-03339
Device Sequence Number10419090
Product Code GDW
UDI-Device Identifier10705036002628
UDI-Public(01)10705036002628(17)290930(10)329D32
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC75
Device Lot Number329D32
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown